Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

skin and constipation problem.

respected sir my constipation problem is increasing day by day even though i am taking mostly veg. food at all, please sir tell me some preventive measures so that i will feel free.
Asked On : Sun, 18 Apr 2010
Answers:  2 Views:  390
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response

have cucumber and also try to have more amount of liquid,hope so this will help you .

Answered: Mon, 19 Apr 2010
Gastroenterologist Dr. Gourdas Choudhuri's  Response
Hello Bilal,
getting a good bowel movement helps feel better and lighter, and helps keep the skin healthy too. A simple method beyond high fibre diet is to take some additional fibre in the evenings. There are a large number of over-the-counter preparations available in every country. These are usually safe ( just check the label for sodium and sugar in case you have hypertension or diabetes. They are best taken as 2 tablespoons in water in the evenings. I hope that helps. GC
Answered: Wed, 9 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor